# SDR ASAA2014010312313

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,997 hours, 6,889 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT CAME ON AFTER POWER TRANSFER, AFTER ENGINE START.  ACFT GROUNDED.  RAN CHECKLIST AND IT RESET.  OPS NORMAL.
